# SDR VJ9800179

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN OVERWING EXIT LIGHTS DO NOT ILLUMINATE WHEN EMERGENCY SWITCH ON.  REPLACED POWER SUPPLY IAW MM 33-00, OPS CHECKS GOOD.
